# SDR SWAA2015012135932

- Difficulty date: January 14, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 55,725 hours, 43,856 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED BETWEEN BS 922 TO 1016, STRINGER 9L.  R & R STRINGER IAW DWG & SRM.
